# SDR IPXA2023050293088

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: NRC6055508
- Part serial: 48497
- Condition: Corroded
- Location: Xw -254 Yw 495
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3R/H I/B FLAP O/B  AFT HINGE #6 LUG BORE HAS CORROSIONREPAIRED R/H I/B FLAP O/B HINGE #6 BORE AT STA XW -254 YW 495.96 AND ZW -28.941 IAW VTSAA EA 011-5752-01-A9924 IR DATED 04/28/2023 AND UPS EO MD11-5750-86671-A. MINOR
